MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE LASER CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE LASER CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-23-02
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 12/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Concomitants: (b)(6) 300-60-02 - stemless humeral comp laser cage size 2.(b)(6) 310-62-41 - stemless humeral head 41mm x 13mm x alpha.(b)(6) 314-23-02 - laser cage glenoid small alpha.(b)(6) 319-01-32 - steinmann pin sterile 3.2mm x 178mm (b)(6) 321-52-07 - 3.2mm drill bit sterile.
 
Event or Problem Description
As reported, approximately 1 year and 1 month post initial right total shoulder arthroplasty (tsa), revision was performed due to glenoid loosening and radiolucency around the center cage.All components were removed (stemless humeral component, humeral head, and laser cage glenoid).A central screw baseplate was re-implanted with 36mm glenosphere.On the humeral side, the surgeon implanted a 10mm standard stem with +0 tray and +2.5mm liner.The event was unrelated to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
EQUINOXE LASER CAGE GLENOID SMALL, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key21148872
Report Number1038671-2025-00233
Device Sequence Number9134526
Product Code KWS
UDI-Device Identifier10885862585288
UDI-Public10885862585288
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K212356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314-23-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/14/2025
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale